PIP, Swollen and Red after steroids injection, why?

Jun 9, 2022
Huge Tom
Reading Time: 1 min

Question: I used same product before (last year) but this year I got PIP and some redness at the injection spot. Why?

Asnwer: Manufacturers may change raw materials and oil type from time to time and this will affect how everyone reacts to the same product. Even in one year from batch to batch can be used different oil type or higher BA amount and this will affect how you react.

Do NOT confuse this with an infection when antibiotics may be needed! I got once an infection because of not using alcohol to disinfect injection spot and needle BEFORE injection!

Any discomofort longer than 2 days at the injection spot must be paid attention to especially if the pain is increasing with each day!

RELATED LINKS

Articles

How to take clomid after Testosterone Enanthate or Cypionate Steroid Cycle?
gbnstore
How to take clomid after Testosterone Enanthate or Cypionate Steroid Cycle?

Read here How to take clomid after Testosterone Enanthate or Cypionate Steroid Cycle.

Basic Human Growth Hormone Cycle (HGH Cycle)
gbnstore
Basic Human Growth Hormone Cycle (HGH Cycle)

This is a Basic Human Growth Hormone Cycle (HGH Cycle).

Building Muscle After 60: A Comprehensive Guide to Staying Strong and Healthy
April 8, 2026 Tom
Building Muscle After 60: A Comprehensive Guide to Staying Strong and Healthy

Building muscle after 60 is not only possible but highly beneficial for maintaining independence, improving overall health, and enhancing quality of life.

Gbnstore Feedbacks

  • very straight forward and easy to navigate
  • none
Leave Feedback View GBN Feedbacks

Add to Cart - Product(s)

Close Button
Empty

Total Cost: